Explicit error terms for asymptotic expansions of Mellin convolutions

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

29 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)740-756
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume72
Issue number2
Publication statusPublished - Dec 1979
Externally publishedYes

Abstract

Explicit expressions are derived for the error terms associated with the asymptotic expansions of the convolution integral I(λ) = ∝0 f{hook}(t) h(λt) dt, where h(t) and f{hook}(t) are algebraically dominated at both 0+ and + ∞. Examples included are Fourier, Bessel, generalized Stieltjes, Hilbert and "potential" transforms. © 1979.